MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000245680

Медицинская библиотека · Dermatology (Basel, Switzerland) · 1997

Drug eruption induced by cyanamide (carbimide): a clinical and histopathologic study of 7 patients.

Kawana S

СтатьяПеревод в очереди

Аннотация

BACKGROUND

In some countries, cyanamide is used as an alcohol intake inhibitor with few harmful side effects. So far 3 cases of allergic contact dermatitis and only 1 of lichenoid drug eruption due to cyanamide have been reported.

OBJECTIVES AND

METHODS

We describe the clinical manifestations, course, histopathologic and immunohistochemical findings of 7 cases of cyanamide-induced drug eruption.

RESULTS

Of the 7 patients, 6 developed exfoliative dermatitis and 1 a lichen-planus-like eruption. Three patients with exfoliative dermatitis showed high fever, severe itching, anorexia, insomnia and general malaise, suggesting the diagnosis of hypersensitivity reaction. In all cases, mononuclear cell infiltration in the upper dermis with epidermotropism and dyskeratosis of the epidermal cells were observed histopathologically. The infiltrating cells consisted mainly of T4-positive lymphocytes.

CONCLUSION

The cyanamide-induced skin reaction may be included in the spectrum of lichenoid drug eruptions, and its incidence may be much higher than previously reported.

Для цитирования: Kawana S. Drug eruption induced by cyanamide (carbimide): a clinical and histopathologic study of 7 patients.. Dermatology (Basel, Switzerland). 1997. DOI: 10.1159/000245680.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.